# SDR QXEA2014032400237

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 IS CORRODED BEYOND LIMITS.   REMOVED SEAT TRACK IAW SRM 51-42-05, STEP 4-E, 51-40-15, STEP 6-M & 51-41-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 PROCEDURE 4-D(3-10), 51-40-15 STEPS 1-6 J (1-7) & 51-41-00.
